# SDR USAA051086

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 654645528SP
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END OF RT AILERON FRONT SPAR.  TRIMMED AND SEALED IAW 57-50-22 DEFECT SIZE: 1 X 3 INCH.
